MathSciNet Relay Station
MathSciNet bibliographic data
MR1219719 (95c:31006) 31C10 (32F05 32F07)
Baran, Mirosław Complex equilibrium measure and Bernstein type theorems for compact sets in ${\bf R}\sp n$. Proc. Amer. Math. Soc. 123 (1995), no. 2, 485–494.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement